Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Get anxious, palpitations when worried. Have consistent rash. Blood test done. What could be the cause?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1980
Answered : 254 Questions
Question
Hello Dr XXXXXXX I am a 27 year old who is generally healthy with the exception of anxiety and palpitations when I'm very anxious and worried.

For about 6weeks I've had a rash that started as small itchy bumps on left torso, to right. It moved to inner thighs, legs, back, shoulders, arms, neck and one ringworm looking spot near jawline- the last to appear.

They were red and small but have grown in size. My doctor prescribed antihistamines but didnt help, she then prescribed antibiotics, which I've been taking for four days with a topical thrush cream. This hasn't helped much as I've noticed new spots appearing on my neck and the bumps on my forearms and torso have grown.

The rash is not accompanied with a temperature or sorethroat or anything else.

I am Caribbean with two daughters who are 4 and two. I've noticed following my outbreak they have both got stagnant spots on their nose and cheek, though very unnoticeable. My four year old speaks of an itchy back but I haven't seen any spots on either girls. My two year old since my spots has a light small patch on her cheek that the doctor suspects as ringworm.

A blood test has been carried out on me, results due in a week.

Its providing discomfort and ruining my skin.

What do you think has caused this?
Posted Sat, 25 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. P V S Prasad 19 hours later
Hai
Good morning. Thanks for posting your query to XXXXXXX
Your description of the rash looks like lichen planus.
The reasons being
1. The duration
2. The disttibution
3. Not responding to usual treatment
Therefore
You must undergo
1. A skin biopsy to prove the diagnosis
If it is so you may have to start on steroids for two to three months under your doctors supervision
Have you had ypur hepatitis b& c virus checked up
If not do it as it may be related.
Also do your sugar and thyroid levels
Keep in touch with reports
Till then continue on anti histamines
Have a good day
Prasad pvs
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor